Doctor insights on:
Birth Control Brown Discharge
On birth control, brown discharge and cramping and a UTI. What are the possibilities of what this could be? Start sugar pills tomorrow.
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Delivered baby went on birth control brown discharge and consistent breakthrough bleeding for three months?
Which birth control: If birth control pills, are you taking same time every day? New moms may find that difficult. If other methods: the shot, patch, iud may have other causes. As it's persisted x 3 months, best to see or call your doctor. He/she can't know you're having problems unless you speak up. ...Read more
Finished period 4/4; regular periods since dec after stopping birth control. Brown/pinkish discharge today and yesterday. Am I pregnant or ovulating?
Take the test: If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. ...Read more
On trinessa (norgestimate and ethinyl estradiol) birth control, brown vaginal discharge, unprotected sex?
Could be normal: This is likely just a slight discharge during your cycle. If you are wondering if you are pregnant, take a test! ...Read more
Started out as protected sex-unfortunately condom broke-took next step pill *on no other birth control*-now having brown discharge about 9 days later?
See your physician: The brow discharge could be a sign of infection. You should get it checked out just to be sure. ...Read more
More than 1 problem: The brown discharge with Implanon is exceedingly common and may last a few days, a few weeks, or a few months. Be patient, but if it is intolerable it is treatable. The itching would most likely be yeast and could be caused by the constant bleeding. The odor could be BV, also due to the constant blood in the vagina. Your doctor should be able to treat all these issues and give you good relief. ...Read more
Can missing birth control cause redish-Brown discharge for multiple days? Also what should I do if I miss a birth control pill?
YES: The hormonal cycle can be disturbed and cause some breakthrough spotting if you miss pills. If you miss one pill, then take the pill when you remember it, this will still provide protection in the cycle. If you miss more than two pills in a single cycle. The pills are not effective anymore that cycle and you must use back up birth control to prevent pregnancy. ...Read more
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. ...Read more
Spotting is not: Uncommon with contraceptives. Brown discharge is usually older, deoxygenated blood. ...Read more
I'm on birth control pills, I had brown discharge during the week before the sugar pills, and now during the sugar pills I still have brown discharge?
Can happen: Stick with your pill and see what happens with next 1-2 cycles. If you do not have regular period, see your doctor to discuss possible change in pill. If concern for pregnancy do home preg test on first morning urine. If neg, repeat in 7-10 days. If both neg unlikely you are pregnant. Hope this was helpful Dr R ...Read more
I take birth control, Missed 2 days, brown discharge started yesterday. Foul smell for 4 days, partner clear of STD in Jan. 2017 together 5 mon. BV??
Missed oral bc pill: Missing an "active" bcp (not a placebo) will start withdrawal bleeding from the lowered estrogen level effect on the lining of the uterus. The "foul odor" may be an infection (or a "lost tampon" still in the upper vagina). See your gyn for an exam and a culture. Negative for STD in 01/2017 is not a guarantee of negativity at present. ...Read more
Not likely: If you are taking birth control pills properly and are not currently taking other medications that could interfere with their effectiveness, such as certain antibiotics, then it is not likely you are pregnant. Oral contraceptive pills not only prevent pregnancy, but they can also shorten the duration of your period and lessen bleeding. ...Read more
Stopping continuous birth control pills for period. Brown discharge and spotting on week off? Normal?
I'm 17, never had intercourse, started taking birth control and been having brown discharge for over 4 days after period, is it something to worry?
Brown discharge: The brown discharge is due to old unoxygenated blood. ...Read more
I had sex a day ago and used a condom and I'm on birth control but I had brown discharge today does this mean I'm pregnant?
No: The brown discharge doesn't mean you are (or are not) pregnant. Its usually related to uterine bleeding or vaginal bleeding as a result of intercourse. You are protected by two methods so its unlikely you are pregnant. Best wishes! ...Read more
On birth control for years, have brown discharge/light bleeding-7days. Not pregnant. Started new pack 2 weeks ago. No pain/odor. See doctor or wait? Thanks.
Depends: Women on bcps can develop transient irregular bleeding, possibly due to missed pills, weight changes, stress, smoking, stis, other medications, etc, even if they have been on them for years. If you have confirmed you are not pregnant, and have not missed pills, are not at risk for stis, wait until your next cycle of pills. If problem persists or if bleeding worsens, see your health care provider. ...Read more
Help! On birth control for years, have brown discharge/light bleeding-6days. Not pregnant. Started new pack 2 weeks ago. No pain/odor. See a doctor or wait?
Had sex first week of birth control with no condom brown discharge half a week later could I be pregnant? Last period july 3-9
? error in dates?: It is march 2013 as I answer this, so you would be 7-8 months pregnant if your last perios was in july? If your stomach is large, you feel a baby kicking, and your breasts are enlarged and possibly sore, than you are pregnant. If your dates are wrong, and you had a brown discharge, you should see a gyn for a good clinical exam and discussion. Good luck. ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Many possibilities: Spotting or irregular bleeding is common in the first 3 months of any new pill. Missed pills also cause bleeding, so be sure you're not missing, but spotting/ bleeding can have other causes: pregnancy, fibroids, stds, a polyp. Bc other than pills may have spotting (the shot, implant, or progestin iud). See your dr to be sure. ...Read more
Yes: Some women's bodies are more sensitive than others. That being, taking their pills in the evening, then morning can cause them to break through bleeding which may show up as spotting. ...Read more
Chunky brown discharge started 1 week after starting birth control and has lasted for a week now. Is this normal?
No.: Need gyn eval to uncover reason for bleeding and help it stop. Best of luck. Dr. R ...Read more
How long to expect brown discharge on continuous birth control I take same exact time every day its been 4 months?
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor online
- Symptom brown discharge birth control
- Brown discharge after starting birth control
- How to prevent brown discharge caused by birth control?
- Birth control camping nausea brown discharge
- Delayed period by taking birth control reddish brown discharge
- Only brown discharge during my period on birth control
- Brown flaky birth control
- Discharge birth control
- Brown discharge instead of period on birth control